Title: Almost-crystallographic groups with many outer automorphisms (vol 23, pg 3073, 1995)
Authors: Dekimpe, Karel
Malfait, Wim
Issue Date: 1996
Publisher: Marcel dekker inc
Series Title: Communications in algebra vol:24 issue:1 pages:395-395
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Mathematics, Campus Kulak Kortrijk

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science